Alert archive / Indiana / Wind Advisories in 2006
Wind Advisory 4, NWS Northern Indiana
NWS Northern Indiana issued this wind advisory at Mar 31, 2006, 4:18 AM EST for 7 counties in Indiana; Cass County, Saint Joseph County, Michigan. It took effect at Mar 31, 2006, 11:00 AM EST. It was in force for 4 hr.
The area
The counties it named.
The facts
- Issued
- Mar 31, 2006, 4:18 AM EST (09:18 UTC)
- In effect from
- Mar 31, 2006, 11:00 AM EST
- Expired
- Mar 31, 2006, 2:36 PM EST
- In force
- 4 hr
- Issued by
- NWS Northern Indiana
Counties Cass County, IN, Elkhart County, IN, Fulton County, IN, Marshall County, IN, Pulaski County, IN, Starke County, IN, White County, IN, Cass County, MI, Saint Joseph County, MI
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 9.3 hours before the alert went out and 234 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 46 J/kg
- Mixed-layer CIN
- -78 J/kg
- Mixed-layer LCL
- 1236 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 162 m²/s²
- 0-3 km storm-relative helicity
- 250 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KIWX 310918 NPWIWX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 418 AM EST FRI MAR 31 2006 ...STRONG WINDS TO AFFECT PARTS OF NORTHERN INDIANA AND EXTREME SOUTHWESTERN LOWER MICHIGAN THIS AFTERNOON... .SOUTH WINDS OF 15 TO 25 MPH THIS MORNING WILL BECOME SOUTHWEST AND INCREASE TO 20 TO 30 MPH WITH GUSTS AROUND 45 MPH. THIS WILL CREATE HAZARDOUS CONDITIONS FOR THOSE DRIVING HIGH PROFILE VEHICLES AND WORKING OUTSIDE. INZ003>005-012>016-020-022-MIZ077>079-311730- /O.NEW.KIWX.WI.Y.0004.060331T1600Z-060401T0100Z/ LA PORTE-ST. JOSEPH IN-ELKHART-STARKE-PULASKI-MARSHALL-FULTON IN- KOSCIUSKO-WHITE-CASS IN-BERRIEN-CASS MI-ST. JOSEPH MI- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...KNOX...NORTH JUDSON...WINAMAC... FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW... WINONA LAKE...MONTICELLO...BROOKSTON...LOGANSPORT...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS 318 AM CST FRI MAR 31 2006 /418 AM EST FRI MAR 31 2006/ ...WIND ADVISORY IN EFFECT FROM 11 AM EST /10 AM CST/ THIS MORNING TO 8 PM EST /7 PM CST/ THIS EVENING... THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 11 AM EST /10 AM CST/ THIS MORNING TO 8 PM EST /7 PM CST/ THIS EVENING. WINDS WILL BECOME SOUTHWEST AND INCREASE TO 20 TO 30 MPH WITH GUSTS TO 45 MPH THIS AFTERNOON INTO EARLY THIS EVENING. A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 30 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 45 AND 57 MPH. WINDS OF THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE CAUTION UNTIL THE WINDS SUBSIDE. $$
2 follow-up statements
000 WWUS73 KIWX 311704 NPWIWX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1204 PM EST FRI MAR 31 2006 ...STRONG WINDS EXPECTED ACROSS PARTS OF NORTHERN INDIANA AND EXTREME SOUTHWESTERN LOWER MICHIGAN THIS AFTERNOON AND EARLY THIS EVENING... .A STRONG LOW PRESSURE AREA WILL MOVE ACROSS THE UPPER MIDWEST TODAY AS A COLD FRONT SURGES SOUTHEAST TOWARD THE OHIO RIVER. THE COMBINATION OF THESE SYSTEMS WILL CAUSE WINDY CONDITIONS THIS AFTERNOON INTO THIS EVENING. INZ003>005-012>016-020-022-MIZ077>079-010100- /O.CON.KIWX.WI.Y.0004.000000T0000Z-060401T0100Z/ LA PORTE-ST. JOSEPH IN-ELKHART-STARKE-PULASKI-MARSHALL-FULTON IN- KOSCIUSKO-WHITE-CASS IN-BERRIEN-CASS MI-ST. JOSEPH MI- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...KNOX...NORTH JUDSON...WINAMAC... FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW... WINONA LAKE...MONTICELLO...BROOKSTON...LOGANSPORT...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS 1104 AM CST FRI MAR 31 2006 /1204 PM EST FRI MAR 31 2006/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EST /7 PM CST/ THIS EVENING... WINDS WILL BECOME SOUTHWEST AND INCREASE TO 20 TO 30 MPH WITH GUSTS TO 45 MPH THIS AFTERNOON INTO EARLY THIS EVENING. A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 30 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 45 AND 57 MPH. WINDS OF THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE CAUTION UNTIL THE WINDS SUBSIDE. $$ SKIPPER
000 WWUS73 KIWX 311936 NPWIWX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 236 PM EST FRI MAR 31 2006 ...DAMAGING WINDS EXPECTED ACROSS PARTS OF NORTHERN INDIANA AND EXTREME SOUTHWESTERN LOWER MICHIGAN THIS AFTERNOON AND EARLY THIS EVENING... .A STRONG LOW PRESSURE AREA WILL MOVE ACROSS THE UPPER MIDWEST TODAY AS A COLD FRONT SURGES SOUTHEAST TOWARD THE OHIO RIVER. THE COMBINATION OF THESE SYSTEMS WILL CAUSE WIND GUSTS TO NEAR 60 MPH THIS AFTERNOON AND EARLY THIS EVENING. INZ003>005-012>016-020-022-MIZ077>079-010100- /O.UPG.KIWX.WI.Y.0004.000000T0000Z-060401T0100Z/ /O.NEW.KIWX.HW.W.0002.060331T1936Z-060401T0100Z/ LA PORTE-ST. JOSEPH IN-ELKHART-STARKE-PULASKI-MARSHALL-FULTON IN- KOSCIUSKO-WHITE-CASS IN-BERRIEN-CASS MI-ST. JOSEPH MI- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...KNOX...NORTH JUDSON...WINAMAC... FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW... WINONA LAKE...MONTICELLO...BROOKSTON...LOGANSPORT...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS 136 PM CST FRI MAR 31 2006 /236 PM EST FRI MAR 31 2006/ ...HIGH WIND WARNING IN EFFECT UNTIL 8 PM EST /7 PM CST/ THIS EVENING... THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 8 PM EST /7 PM CST/ THIS EVENING. THE WIND ADVISORY IS NO LONGER IN EFFECT. WIND GUSTS ABOVE 60 MPH WERE REPORTED AT GARY INDIANA AND MICHIGAN CITY INDIANA. THESE STRONG WINDS ARE EXPECTED TO TRANSLATE EAST INTO THE REMAINDER OF NORTHWEST INDIANA AND FAR SOUTHWEST LOWER MICHIGAN. A HIGH WIND WARNING IS ISSUED WHEN SUSTAINED WINDS OF 40 MPH OR GREATER ARE EXPECTED FOR AT LEAST AN HOUR...OR WIND GUSTS OF 58 MPH OR GREATER OCCUR AT ANY TIME. DAMAGE TO TREES...POWER LINES...AND PROPERTY ARE LIKELY AND HIGH PROFILE VEHICLES SHOULD USE EXTREME CAUTION. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this wind advisory went out at Mar 31, 12:53 AM EST, 3 hours 25 minutes earlier.
Area forecast discussion, Mar 31, 12:53 AM EST, 3 hours 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTHERN INDIANA 1253 AM EST FRI MAR 31 2006 .AVIATION... CONVECTIVE TRENDS HAVE BEEN ON THE DOWNWARD TREND ACROSS ILLINOIS WITH MAIN ACTIVITY NOW APPROACHING THE KPIA AND KSPI AREA. LIGHTNING WAS CONFINED MAINLY TO A BOWING SEGMENT WEST OF KSPI. TIMING OF THIS LINE WOULD BRING IT INTO THE KSBN AREA BETWEEN 10 AND 11Z. LINE WILL BE OUTRUNNING BEST INSTABILITY AND UPPER SUPPORT. HOWEVER...SUFFICIENT ELEVATED INSTABILITY APPEARS TO BE IN PLACE TO MAINTAIN A TEMPO MENTION BUT HAVE ONLY WENT FOR A FEW HOURS AND KEPT MVFR CIGS. SEVERAL WIND GUSTS IN THE 25 TO AS HIGH AS 35 KT RANGE HAVE BEEN NOTED WELL AHEAD OF THE LINE AS PROFILERS SHOW INCREASING LL FLOW AND MIXING OF THIS CONTINUING. HAVE BUMPED UP WINDS KEEPING GUSTS AROUND 25 KTS FOR THE TIME BEING. WILL GO WITH DRY VFR TAFS AT KFWA THROUGH 12Z. BEYOND 12Z CHANGED VERY LITTLE AS QUESTIONS STILL REVOLVE AROUND WIND GUST POTENTIAL IN DRY SLOT AHEAD OF THE FRONT AS WELL AS LOCATION/EVOLUTION OF NEXT LINE OF STORMS. WILL ADD MORE DETAIL WITH 12Z TAFS. && .UPDATE... LOOKING AT THE LATEST MOSAIC RADAR LOOP AND LATEST MODEL DATA...SHOWERS AND THUNDERSTORMS ARE NOT EXPECTED TO ARRIVE ACROSS FAR WESTERN INDIANA UNTIL AFTER MIDNIGHT...AND NOT ACROSS THE FAR ERN CWFA UNTIL LATE. THUS...HAVE UPDATED THE ZONES TO DELAY THE ARRIVAL OF PCPN...AND HAVE ALSO BUMPED THE WRN ZONES TO LIKELY POPS. ZONES/GRIDS HAVE BEEN SENT. && .PREV DISCUSSION... SHORT TERM... TONIGHT AND FRIDAY... MODEL GUIDANCE IN GOOD AGREEMENT ON MOVEMENT AND STRENGTH OF STRONG SYSTEM TAKING SHAPE OVER THE CENTRAL PLAINS. STRONG SOUTHERLY LOW LEVEL JET EXTENDING FROM OKLAHOMA NORTH INTO SOUTHERN MINNESOTA. THE LOW WILL BE OVER NORTHERN WISCONSIN BY FRIDAY AFTERNOON. THE STRONG LOW LEVEL JET OF 65KTS WILL BE OVER NORTHERN INDIANA BY FRIDAY MORNING. AWIPS SOUNDING INDICATE GOOD DIRECTIONAL SHEAR IN THE LOW LEVELS ACROSS THE FORECAST AREA OVERNIGHT. WARM MOIST AIR IS ADVECTING NORTH...BUT STABILITY IS LACKING. CURRENT FORECAST TIMING CONTINUES TO LOOK GOOD AND WAS NOT CHANGES. THE BEST CHANCE OF STORMS WILL BE LATE TONIGHT AND AROUND DAWN FRIDAY. WITH STRONG WINDS ANY STORMS THAT DEVELOP HAVE THE POTENTIAL OF PRODUCING DAMAGING WINDS. TEMPERATURES TONIGHT WILL BE QUITE A BIT WARMER THAN LAST NIGHT WITH LOWS IN THE UPPER 40S AND 50S. RAISE LOWS WITH STRONG WARM AIR ADVECTION AND INCREASING CLOUDS. INSTABILITY FINALLY MOVES INTO NORTHERN INDIANA AND NORTHWEST OHIO BY FRIDAY AFTERNOON. EVEN THOUGH THAT INSTABILITY IS LIMITED WITH CAPE OF 500 J/KG ON THE NAM MODEL. GFS HAS EVEN LESS...BUT THIS SEEM UNREALISTIC CONSIDERING THE STRONG ADVECTION OF MOISTURE AND SOLAR HEATING BEING POSSIBLE FRIDAY AFTERNOON. CURRENT FORECAST HAS THIS WELL COVERED AND WAS NOT CHANGES. SPC HAS MUCH OF NORTHERN INDIANA...NORTHWEST OHIO AND SOUTHERN MICHIGAN IN A SLIGHT RISK FOR SEVERE WEATHER...WITH THE GREATEST THREAT BEING DAMAGING WINDS. RAISED HIGH TEMPERATURES FRIDAY A FEW DEGREES FROM THE CURRENT FORECAST WITH MORE SUN EXPECTED. LONG TERM... FRIDAY NIGHT THROUGH THURSDAY... STORM SYSTEM OVER NORTHWEST WISCONSIN MOVES SOUTHERN ONTARIO WITH HIGH PRESSURE BUILDING IN FROM THE NORTHWEST. CURRENT WEATHER PATTERN IS VERY PROGRESSIVE WITH STORM SYSTEMS CROSSING THE UNITED STATES EVERY 2 TO 3 DAYS. THE NEXT SYSTEM IS EXPECTED IN THE WESTERN LOWER GREAT LAKES REGION SUNDAY NIGHT AND MONDAY BRINGING ANOTHER CHANCE OF SHOWERS AND THUNDERSTORMS. RAISE HIGH TEMPERATURES ON SUNDAY WITH STRONG WARM AIR ADVECTION EXPECTED AHEAD OF THE THIS SYSTEM. THERE IS A CHANCE OF SEVERE THUNDERSTORMS WITH THIS SYSTEM...BUT THE SITUATION IS TOO UNCERTAIN AT THIS TIME. ANOTHER SHOT OF COOLER WEATHER FOLLOWS THIS SYSTEM...WITH THE NEXT SYSTEM EXPECTED TO MOVE ACROSS THE AREA NEXT THURSDAY NIGHT. THIS SYSTEM DOES NOT LOOK AS STRONG AS THE ONE ON MONDAY...BUT ADDED A CHANCE OF SHOWERS AND THUNDERSTORMS. ECMWF IS A BIT SLOWER WITH MOVEMENT AND STRENGTH OF EACH SYSTEM AND WAS GENERALLY FOLLOWED. TEMPERATURES WERE RAISED A COUPLE OF DEGREES IN THE EXTENDED PERIOD AS THE LONGWAVE WIND PATTERN CONTINUES MOVING SLOWLY NORTH. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...SMALL CRAFT ADVISORY FROM 7 AM FRIDAY TO 12 PM EST SATURDAY FOR LMZ043-LMZ046. && AVIATION...FISHER UPDATE...HICKMAN SHORT TERM/LONG TERM...GLL
Hazardous weather outlook, Mar 30, 5:08 AM EST, 23 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 508 AM EST THU MAR 30 2006 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005- 015-016-024-025-311015- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN- MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN- CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE- HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON... WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW... WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE... MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH... NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR... BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 408 AM CST THU MAR 30 2006 /508 AM EST THU MAR 30 2006/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE EXPECTED TO DEVELOP MAINLY WEST OF ROUTE 31 LATER TONIGHT. ISOLATED SEVERE STORMS WILL BE POSSIBLE WITH LARGE HAIL AND DAMAGING WINDS BEING THE MAIN THREAT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THUNDERSTORMS WILL BE LIKELY THROUGH MID MORNING FRIDAY EAST OF ROUTE 31 AS A BOUNDARY MOVES THROUGH THE AREA. AN ISOLATED STRONG TO SEVERE STORM WILL STILL BE POSSIBLE. ADDITIONAL THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG A COLD FRONT THROUGH THE REMAINDER OF FRIDAY. IF SUFFICIENT HEATING AHEAD OF THE FRONT...AN INCREASED RISK FOR SEVERE WEATHER WOULD EXIST...ESPECIALLY SOUTHEAST OF A COLDWATER MICHIGAN TO WARSAW TO LOGANSPORT INDIANA LINE FROM LATE FRIDAY MORNING INTO THE AFTERNOON. LARGE HAIL AND DAMAGING WINDS WILL BE THE MAIN THREAT WITH THE STRONGER STORMS. A CHANCE FOR THUNDERSTORMS WILL RETURN FOR SUNDAY NIGHT AND MONDAY. DEPENDING ON THE TRACK OF LOW PRESSURE...SEVERE WEATHER MAY BE OF CONCERN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE TONIGHT INTO FRIDAY. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WWW.WEATHER.GOV/IWX LMZ043-046-061-311015- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- MICHIGAN CITY IN TO ST JOSEPH MI OUT TO MID LAKE- 508 AM EST THU MAR 30 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS WILL BE LIKELY LATER TONIGHT. LOCALLY HIGHER WINDS AND WAVES WILL BE POSSIBLE IN AND AROUND THESE STORMS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY WINDS AND WAVES ARE EXPECTED TO POSE A THREAT TO SMALL CRAFT FRIDAY AND FRIDAY NIGHT. WAVES WILL INCREASE TO 3 TO 6 FEET OUTSIDE THUNDERSTORMS...WITH LOCALLY HIGHER WINDS AND WAVES IN AND NEAR THUNDERSTORMS ON FRIDAY. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/PROGRAMAREAS/MARINE/INDEX.PHP
The office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 31, 2:36 PM EST | High Wind Warning | IWX | Cass, Elkhart, Fulton, Marshall, Pulaski, Starke and 1 more | 5 hr |
| Mar 31, 5:42 PM EST | Severe Thunderstorm Warning | IWX | Cass, Miami | 33 min |
| Mar 31, 6:04 PM EST | Severe Thunderstorm Warning | IWX | Wabash | 26 min |
| Mar 31, 6:31 PM EST | Severe Thunderstorm Warning | IWX | Grant | 44 min |
| Mar 31, 6:33 PM EST | Severe Thunderstorm Warning | IWX | Huntington | 27 min |
| Mar 31, 6:35 PM EST | Severe Thunderstorm Warning | IWX | Blackford, Grant | 55 min |
| Mar 31, 6:57 PM EST | Severe Thunderstorm Warning | IWX | Adams, Wells | 33 min |
| Mar 31, 4:56 PM EST | Severe Thunderstorm Warning | IWX | Branch | 34 min |
Nearby
Wind Advisories in Indiana, 2006Wind Advisories in Michigan, 2006Every wind advisory in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.